# SDR UPS98828056

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tripler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 RT WING L/E INTERNAL TRIPLER ABOVE THE NR 3 PYLON AT THE L/E OF THE PYLON CUT OUT IS CRACKED.  REPAIRED L/E SKIN IAW EO DC8-5720-4087.
